Jump to content
alexjuice

Digestive problems: nausea, diarrhoea, bloating, GERD

Recommended Posts

Frogie
1 minute ago, deadbrain said:

I dunno I don't want to take any meds(and btw I am a doctor myself). I experience migraines,burning sensations,brain fog, light sensitivity,food sensitivity since I started work. I dunno what work does but causes all these withdrawal symptoms to come back with force.  I just pray that my diarrhea does not worsen and I don't need to go to the hospital. 

I hope you find relief. Good luck.

 

Take care,

Frogie xx

Share this post


Link to post
Share on other sites
manny03
57 minutes ago, deadbrain said:

I dunno I don't want to take any meds(and btw I am a doctor myself). I experience migraines,burning sensations,brain fog, light sensitivity,food sensitivity since I started work. I dunno what work does but causes all these withdrawal symptoms to come back with force.  I just pray that my diarrhea does not worsen and I don't need to go to the hospital. 

Follow Frogie's advice of Metamucil.

 

I'm my case,after a stressful event that lead to me quitting my job in late November my withdrawal symptoms came back full force, though now with G.I. Symptoms (stomach cramps and pains or weird sensations when I'm about to pass a bowel movement, gas, or eat, constipation), termors, and weird red spots on my skin. Like you it seems my gi system forgot how to function.

 

It seems like our CNS haven't recovered yet, and this is happening. I already had breath tests for H. Plyori, blood and urine work and ultrasounds and nothing was found. They've chalk this to anxiety though I know better...It's withdrawal. 

Share this post


Link to post
Share on other sites
Frogie
13 hours ago, manny03 said:

Follow Frogie's advice of Metamucil.

 

I'm my case,after a stressful event that lead to me quitting my job in late November my withdrawal symptoms came back full force, though now with G.I. Symptoms (stomach cramps and pains or weird sensations when I'm about to pass a bowel movement, gas, or eat, constipation), termors, and weird red spots on my skin. Like you it seems my gi system forgot how to function.

 

It seems like our CNS haven't recovered yet, and this is happening. I already had breath tests for H. Plyori, blood and urine work and ultrasounds and nothing was found. They've chalk this to anxiety though I know better...It's withdrawal. 

Thank you manny03:

 

 I had a lot of problems and ended up having a colonoscopy. The dr advised to take Metamucil and I haven’t had that problem since.

 

 I hope you doing well.

 

Take care,

Frogie xx

Share this post


Link to post
Share on other sites
manny03
1 minute ago, Frogie said:

Thank you manny03:

 

 I had a lot of problems and ended up having a colonoscopy. The dr advised to take Metamucil and I haven’t had that problem since.

 

 I hope you doing well.

 

Take care,

Frogie xx

 

My symptoms wax and wane or shift on my abdomen. Though, after the battery tests, I'm just going to power through it. I wish my issues were easy as taking metamucil. Though, the comforting thing is that compare to how I was in December, I'm far better. I just hope it goes away with time. 

Share this post


Link to post
Share on other sites
Frogie
Just now, manny03 said:

 

My symptoms wax and wane or shift on my abdomen. Though, after the battery tests, I'm just going to power through it. I wish my issues were easy as taking metamucil. Though, the comforting thing is that compare to how I was in December, I'm far better. I just hope it goes away with time. 

It will. I had my problems for almost 3 years before I had a colonoscopy and tried Metamucil.

 

It takes our bodies a long time to heal and recover from these horrible meds!

 

Good luck...

 

Take care,

Frogie xx

Share this post


Link to post
Share on other sites
Orangeblossom77

I have had surgeries in the tummy / bowel and spoke to my surgeon who told me some patients have found

peppermint oil useful for IBS type issues. I tried this and it did seem to help a bit with nausea too 

Share this post


Link to post
Share on other sites
readyfortheworld

I have been off antidepressants since April of last year and started dealing with constant gas, frequent bowel movements, urgent bowel movements and stomach pain since October of last year. It has really effected my quality of life and makes me not want to do anything due to the pain and embarrassment. My question is; does withdrawal cause this and will it go away on its own with time or should I be actively trying to treat it? I should also add that I eat a plant-based diet. Thanks

Share this post


Link to post
Share on other sites
Altostrata

Hello, @readyfortheworld. Yes, withdrawal syndrome can cause IBS-like symptoms, please read the topic above.

 

You may have to go on a low FODMAP diet for a while (see discussion above).

Share this post


Link to post
Share on other sites
manny03
8 hours ago, readyfortheworld said:

I have been off antidepressants since April of last year and started dealing with constant gas, frequent bowel movements, urgent bowel movements and stomach pain since October of last year. It has really effected my quality of life and makes me not want to do anything due to the pain and embarrassment. My question is; does withdrawal cause this and will it go away on its own with time or should I be actively trying to treat it? I should also add that I eat a plant-based diet. Thanks

 

Hey!

 

I used to suffer from IBS before taking my medication. Though, once I began, my  IBS mostly went away - still suffered from Constipation, though it was nothing. 

 

However, after I began my withdrawals in July, I began to redevelop IBS like symptoms. However, in late November is when full fledge IBS like symptoms developed. (gas, burping, weird sensation when eating foods, sensitivities towards foods, urgent bowel movements or going constipated, stomach cramps etc.) Some say this occurs since our gut is our second brain were most of our serotonin lies in. The brain and gut are trying to communicate with each other though at the moment it can't since the signals are misfiring through withdrawals, and you begin to have these symptoms and develop sensitivities to foods that you didn't have before.  

 

 I'm with Alto, I'd begin a diet exclusionary diet to see what foods aren't sensitive to your stomach/lower g.i. so the symptoms become bearable through this withdrawal period. 

Share this post


Link to post
Share on other sites
readyfortheworld

Hello @Altostrata, thanks for recommending the low FODMAP diet. Besides that, what else do you recommend I take/do? I currently take 20 billion CFU probiotics in the morning but I don’t really feel a difference. I also do weightlifting and take walks at the park 

Share this post


Link to post
Share on other sites
readyfortheworld

What else has helped you @manny03? These IBS-like symptoms are debilitating and have been going on for awhile. I thought they would’ve gotten better by now

Share this post


Link to post
Share on other sites
manny03
5 hours ago, readyfortheworld said:

What else has helped you @manny03? These IBS-like symptoms are debilitating and have been going on for awhile. I thought they would’ve gotten better by now

 

Well, I had to cut spicy foods, caffeine, dairy, or any syrupy liquids. 

 

Add more greens, fiber, wheat, oats,  fruits and vegetables. 

 

If dairy is not an issue with you, I'd start eating greek yogurt. 

 

Add probiotics supplement. 

 

Drink Turmeric shake that calms my nervous system including in my stomach. 

 

 

Drink chamomile teas at morning and night also to calm my nerves, and gets some sleep. 

 

Over time, its somewhat helped. I still suffer from constipation, cramps, and once in a blue moon still get burning sensation on my stomach, though not as bad as before.  

 

 

Share this post


Link to post
Share on other sites
readyfortheworld

Thanks for recommending to add turmeric to a shake @manny03. That seemed to help a bit this morning. Also, drinking lemon ginger tea helped.

Share this post


Link to post
Share on other sites
manny03
12 minutes ago, readyfortheworld said:

Thanks for recommending to add turmeric to a shake @manny03. That seemed to help a bit this morning. Also, drinking lemon ginger tea helped.

Just keep doing that and over time it will to calm these symptoms. 

Share this post


Link to post
Share on other sites
voyteck

Has anyone tried sulpiride (or amisulpride) for GI issues?  In my country sulpiride is prescribed sometimes for IBS (in doses about 50 mg 2x/day).

 

It's the last thing my gastro proposed (except trimebutine - but after 2 days on it I don't want to continue it - side effects).

 

Of course I am very reluctant to start it (I know what it is) but my GI issues are much worse than year ago (it's been 15 months since I stopped my poison). Another reason I am considering it is that I had taken it and while it didn't help for depression (maybe briefly), it didn't cause any problems. But that was before I was damaged. Now I am so sensitive to 80% of substances I try.

 

Any experiences?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...